# SDR SWAA2014042427356

- Difficulty date: April 3, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 57,062 hours, 33,647 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT SKIN CRACKED AT STATION 202.4.  REPAIRED SKIN IAW SRM.
